advertisement
Question
Posted by: Mel | 2010-10-05

Duromine

I had been having weight problems when the doctor prescribed Duromine for 3 months. I felt virtually no side-effects (slight moodiness only) but lost 10 kgs.
I could have lost more but I still ate 3 times a day (I was worried that not eating at all would cause me to put it back on too quickly), Now the prescription is finished and though I am still being careful, I worry that I might fall back into my old eating habits. Its been a week and I''m already craving chocolate and pizza.
I would like to go back for another prescription, preferably in time for all the temptation that December will bring.
Are there any additional dangers presented by a second prescription that I should be aware of? And is there a period of time I should wait, before starting a new course.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Mel
Well done for losing those 10 kg! You are a ***star***. The decision if you can or cannot take another course of Duromine must be determined by the prescribing doctor. If you did not develop serious side-effects when first using Duromine, then the chances are that you may be able to use it again. Discuss this situation with your dr who will have to take the final decision.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010-10-05

Dear Mel
Well done for losing those 10 kg! You are a ***star***. The decision if you can or cannot take another course of Duromine must be determined by the prescribing doctor. If you did not develop serious side-effects when first using Duromine, then the chances are that you may be able to use it again. Discuss this situation with your dr who will have to take the final decision.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement